# SDR DALA2024070506804

- Difficulty date: July 5, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 57,223 hours, 40,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9547, TAIL CONE SLIDE EMER LIGHT L2-941 (MIDDLE BULB OF 3) DOES NOT ILLUM IN EMER LTS TEST. CORRECTIVE ACTION: FOUND EMER LIGHT L2-941 MIDDLE BULB HOLDER LOOSE AND CORRODED. SECURED AND CLEANED HOLDER REF B717 SWPM 20-10-10. (LP 5943933)
